American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Jérôme Dégot. Sendov conjecture for high degree polynomials. Proc. Amer. Math. Soc. 142 (2014) 1337-1349.
Abstract, references, and article information
View Article: PDF

[2] Klaus Schiefermayr. A density result concerning inverse polynomial images. Proc. Amer. Math. Soc. 142 (2014) 539-545.
Abstract, references, and article information
View Article: PDF

[3] Peter Borwein, Stephen Choi and Jonas Jankauskas. Extremal Mahler measures and $L_s$ norms of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 141 (2013) 2653-2663.
Abstract, references, and article information
View Article: PDF

[4] Peter Borwein, Stephen Choi and Jonas Jankauskas. On a class of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 140 (2012) 2613-2625.
Abstract, references, and article information
View Article: PDF

[5] Graziano Gentili and Daniele C. Struppa. Lower bounds for polynomials of a quaternionic variable. Proc. Amer. Math. Soc. 140 (2012) 1659-1668. MR 2869150.
Abstract, references, and article information
View Article: PDF

[6] Fabrizio Colombo, Irene Sabadini and Daniele C. Struppa. The Runge theorem for slice hyperholomorphic functions. Proc. Amer. Math. Soc. 139 (2011) 1787-1803. MR 2763766.
Abstract, references, and article information
View Article: PDF

[7] Lukas Geyer. Sharp bounds for the valence of certain harmonic polynomials. Proc. Amer. Math. Soc. 136 (2008) 549-555. MR 2358495.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Anthony Conte, Ege Fujikawa and Nikola Lakic. Smale's mean value conjecture and the coefficients of univalent functions. Proc. Amer. Math. Soc. 135 (2007) 3295-3300. MR 2322761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Peter Borwein, Michael J. Mossinghoff and Jeffrey D. Vaaler. Generalizations of Gonçalves' inequality. Proc. Amer. Math. Soc. 135 (2007) 253-261. MR 2280202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Li-Chien Shen. On some inequalities involving the zeros and weighted $L^p$ norms of polynomials. Proc. Amer. Math. Soc. 130 (2002) 53-57. MR 1855619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Igor E. Pritsker. An inequality for the norm of a polynomial factor. Proc. Amer. Math. Soc. 129 (2001) 2283-2291. MR 1823911.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] D. Dryanov and Q. I. Rahman. On a polynomial inequality of E. J. Remez. Proc. Amer. Math. Soc. 128 (2000) 1063-1070. MR 1636946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Igor E. Pritsker. On the local asymptotics of Faber polynomials. Proc. Amer. Math. Soc. 127 (1999) 2953-2960. MR 1605937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] D. S. Lubinsky. Small values of polynomials and potentials with $L_p$ normalization. Proc. Amer. Math. Soc. 127 (1999) 529-536. MR 1468199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] D. Dryanov and Q. I. Rahman. On the growth of polynomials. Proc. Amer. Math. Soc. 126 (1998) 1415-1423. MR 1443823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Michel Savoyant. Ensembles sur lesquels les polynômes sont déterminés par leur image. Proc. Amer. Math. Soc. 126 (1998) 1143-1148. MR 1425137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] A. Cuyt, K. Driver and D. S. Lubinsky. On the size of lemniscates of polynomials in one and several variables . Proc. Amer. Math. Soc. 124 (1996) 2123-2136. MR 1322919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Dante Giarrusso and Yuval Fisher. A parameterization of the period $3$ hyperbolic components of the Mandelbrot set . Proc. Amer. Math. Soc. 123 (1995) 3731-3737. MR 1301497.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Valerio De Angelis. On the inequality $\vert p(z)\vert \leq p(\vert z\vert )$ for polynomials . Proc. Amer. Math. Soc. 123 (1995) 2999-3007. MR 1264805.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] A. Erëmenko and L. Lempert. An extremal problem for polynomials . Proc. Amer. Math. Soc. 122 (1994) 191-193. MR 1207536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] John C. Mayer and James T. Rogers. Indecomposable continua and the Julia sets of polynomials . Proc. Amer. Math. Soc. 117 (1993) 795-802. MR 1145423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Bart Goddard. Finite exponential series and Newman polynomials . Proc. Amer. Math. Soc. 116 (1992) 313-320. MR 1101984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] M. A. Qazi. On the maximum modulus of polynomials . Proc. Amer. Math. Soc. 115 (1992) 337-343. MR 1113648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] George Benke. On the minimum modulus of trigonometric polynomials . Proc. Amer. Math. Soc. 114 (1992) 757-761. MR 1069683.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] R. W. Barnard, W. Dayawansa, K. Pearce and D. Weinberg. Polynomials with nonnegative coefficients . Proc. Amer. Math. Soc. 113 (1991) 77-85. MR 1072329.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] A. È. Erëmenko. Lower estimate in Littlewood's conjecture on the mean spherical derivative of a polynomial and iteration theory . Proc. Amer. Math. Soc. 112 (1991) 713-715. MR 1065943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Hans Dobbertin and Volker Kasten. On dual sets generated by lacunary polynomials . Proc. Amer. Math. Soc. 111 (1991) 323-330. MR 935105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Donald J. Newman and André Giroux. Properties on the unit circle of polynomials with unimodular coefficients . Proc. Amer. Math. Soc. 109 (1990) 113-116. MR 1000163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Abdul Aziz. A new proof and a generalization of a theorem of de Bruijn . Proc. Amer. Math. Soc. 106 (1989) 345-350. MR 933511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] R. N. Mohapatra, P. J. O’Hara and R. S. Rodriguez. Simple proofs of Bernstein-type inequalities . Proc. Amer. Math. Soc. 102 (1988) 629-632. MR 928994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2